# SDR NOCA09111

- Difficulty date: September 18, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Engine: Ge CF680C2B6
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C HAD AN AIR TURNBACK TO LEJ DUE TO NR 1 ENGINE EGT OVERTEMP DURING CLIMBOUT EGT PEAKED AT 1071.  VISUALLY INSPECTED THERMAL COUPLES WIRING AND JUCTION BOX FOUND JUCTION BOX CONN. D10990 LOOSE RESECURED CONN, AND CLEANED WITH CONTACT CLEANER COMPLIED WITH EGT SYSTEM TEST PER MM 77-21-00 ACCOMPLISHED BORESCOPE PER MM 72-00-00 PERFORMED POWER ASSURANCE TEST PER MM 71-00-00 ALL TEST GOOD (ITEM CLOSED)
